# SDR A6WA201040071

- Difficulty date: December 19, 2009
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 23,128 hours, 22,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 319.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL UNDERNEATH STEP PLATE HAS SIGNS OF CORROSION.  REMOVED SERVICE DOOR LOWER SILL FABRICATED REPLACEMENT IAW SRM 51-42-34, 51-42-13, 51-42-21 AND 51-42-06.
